Keyword Search:


Bookmark and Share

Application of differential transform method on nonlinear integro-differential equations with proportional delay

Abazari, Reza and Kilicman, Adem (2014) Application of differential transform method on nonlinear integro-differential equations with proportional delay. Neural Computing and Applications, 24 (2). pp. 391-397. ISSN 0941-0643; ESSN: 1433-3058

[img] PDF (Abstract)
82Kb

Official URL: http://link.springer.com/article/10.1007%2Fs00521-...

Abstract

In this work, we applied the differential transform method, by presenting and proving some theorems, to solve the nonlinear integro-differential equation with proportional delays. This technique provides a sequence of functions which converges to the exact solution of the problem. In order to show the power and the robustness of the method and to illustrate the pertinent features of related theorems, some examples are presented.

Item Type:Article
Keyword:Integro-differential equation; Proportional delay; Differential transform method; Closed-form solution
Faculty or Institute:Faculty of Science
Institute for Mathematical Research
Publisher:Springer
DOI Number:10.1007/s00521-012-1235-4
Altmetrics:http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1007/s00521-012-1235-4
ID Code:36509
Deposited By: Nabilah Mustapa
Deposited On:28 Aug 2015 21:21
Last Modified:01 Sep 2015 10:38

Repository Staff Only: Edit item detail

Document Download Statistics

This item has been downloaded for since 28 Aug 2015 21:21.

View statistics for "Application of differential transform method on nonlinear integro-differential equations with proportional delay"